# SDR WX0A2025012732281

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 37,658 hours, 24,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R-2 DOOR SLIDE DEPLOYED / REFERENCE NR 3, NR 6 W/O 512619 R2 DOOR SLIDE R/R WORK COMPLETION. (RESOLVED ON W/O: 512619 TASKCARD: NR-00002 ) REMOVED R2 DOOR SLIDE IAW AMM 25-62-44-000-805-AITEM: 1REMOVED R2 DOOR SLIDE IAW AMM 25-62-44-000-805-A.  INSTALLED R2 DOOR SLIDE IAW AMM 25-62-44-400-803-A UP TO STEP 4.B.(3)ITEM: 1INSTALLED R2 DOOR SLIDE IAW AMM 25-62-44-400-803-A UP TO STEP 4.B.(3). OSD:  1/27/2025
